Absolute Mean Graceful Labeling of Disjoint Union of Some Graphs


Abstract views: 37 / PDF downloads: 30

Authors

  • P. Z. Akbari Department of Mathematics, Saurashtra University, Rajkot, Gujarat, India
  • J. M. Shah Department of Mathematics, Saurashtra University, Rajkot, Gujarat, India
  • V. J. Kaneria Department of Mathematics, Saurashtra University, Rajkot, Gujarat, India

Keywords:

Union of graphs, graph labeling, absolute mean graceful labeling

Abstract

In this paper, we prove that the disjoint union of cycle and complete bipartite graph, jewel graph and sunlet graph, cycle and alternate helm, jewel graph and complete bipartite graph, swastik graph and path, and gear graph and sunlet graph are absolute mean graceful graphs.

Downloads

Published

20-05-2024

How to Cite

P. Z. Akbari, J. M. Shah, & V. J. Kaneria. (2024). Absolute Mean Graceful Labeling of Disjoint Union of Some Graphs. International Journal of Mathematics And Its Applications, 12(2), 61–71. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1448

Issue

Section

Research Article

Most read articles by the same author(s)

1 2 > >>